Migraine for 4 years this question feed

neha@1, 17 November 2015 14:22

Hlo sir, I am a 21 years old unmarried female.I have migraine for more than 4 years...headache happens everyday in the right part.and many times it becomes worse.I am taking allopathic medicines for about 3 years but no effect.My menstrual pattern is also not fine....I am a M.Sc. student.....diet is okk.plz suggest....

Tags: Migraine
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Migraine happens due to the dilatation of the blood vessels. Symptoms like nausea, vomiting, photo-sensitivity or headache may be seen. Ayurvedic medicines can be taken for a month and reviewed. It helps to reduce the symptoms and following some healthy lifestyle with diet and exercise helps.

Menstrual cycle is considered as a trigger and as you have mentioned irregular periods, regularizing your periods may also help to reduce the symptoms. Please let me know about your menstrual cycle to guide you further. Divya Rajahpravartani Vati can be taken to regularise the periods.

Migraine headache Ayurvedic Package medicine can be taken for a month and reviewed.

Include dates, sunflower seeds, nuts, broccoli and sesame seeds. Reduce excess chocolates, cheese, fermented foods, fried foods, canned foods and salt. Regular sleep, rest, yogasanas, pranayamam and meditation will be beneficial.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 20 November 2015 13:27

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Migraine since 12 year

asked by broken99 on 18 October 2012 23:55
Sir i am 24 year old and i was suffering from migraine since 12 year visited many doctors but doesn't yet cured completely Sir tell me the permanent treatment also from few days i found my right side head just above the ear skins very sensitive of touch it pains while sleep or... Read More
Expert's Advice (Dr.Arindham):- Hello Greetings from myyog.com ! The migraine as per ayurveda is a vataj disorder in which the person has the symptom of nausea and vomiting along with the severe headache Also in the previous question you had already mentioned so many associated problems which was again due to imbalance of vata, thus we need to check the vata first and the things will be more smoother for you over period of.. Read more

Kindly suggest me pranayam that can be done in the combination of health problems like rheumatoid arthritis, hypo-hyperthyroidism,vertigo n migraine

asked by renuchangia on 26 February 2013 10:02
I m 37 yrs old female married since last 15 yrs. ,ve 3 kids in two issues. My mother is eplileptic. I had done overexcercises in my past years. now I ve started yoga with pranayam since 4months.as I used to eat very little, I ve problem in eating even adequately. I m not able to reduce my weight since 2 yrs after I developed thyroid problem. I also ve pain in the Bones as they show degenerative... Read More
Expert's Advice (Dr.Sharma):- Dear Mrs. Renu The problems which you have described like Pain in the body, Weight Gain, Low appetite and not able to digest it easily and Hormone imbalance indicate that Metabolism is not balanced and hence all the problems are occurring. To start with you may take Aloe vera with some pepper added to it After few days start with Asthiposhak as it will be helpful in loss of calcium of bones Then.. Read more

Menopause and migraine

asked by singha on 17 October 2013 15:09
Suffering from menopause from last 1 year and have migraine problem from a long period. My age is 52. My doctor said that I have fibroid. Having medicine for both migraine and menopause but no results. Periods and migraine happen together some times and bleeding is too much. Feels very week and body pain. Please suggest a medicine... Read More
1 reply  -  Related Tags: Menopause, Migraine
Expert's Advice (Dr.Sony):- Hello, In this case a detailed history is important. I would like to have certain information on your period such as onset of last period, duration of last period, when were you diagnosed as menopause and so on. As far as fibroid is concerned, the principal cause is still under research, but it is seen to be more of genetic, hormone factors. Migraine associated with period is seen common in many.. Read more

Migraine for last 3 years ...

asked by reshuu on 2 August 2013 18:05
hello sir, i'm 23 years old female. i have migraine for more than 3 years... the headache happens every day in the daytime. i was taking ciplar for about 1 year,, can i take divya medha vati ... and what is the dose??? my sleeping pattern is very haphazard as i'm a PhD student .. diet is okk... menstrual pattern is fine and no other... Read More
Expert's Advice (Dr.Jilsy):- Hello, Thanks for the inquiryYou can take- (1)Divya Medha Vati- 2 tabs twice daily after breakfast and dinner with luke warm water or milk(2)Anuthailam- Instill 2 drops in each nostril daily morning(3)Cephagraine drops- 2 drops every 4 hour with the slightest sensation of incoming attack. During that days when you use Cephagraine drops, no need to use Anu thailam Avoid intake of spicy food, cold food.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.